Semistrictly preinvex functions

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review

42 Scopus Citations
View graph of relations

Author(s)

Detail(s)

Original languageEnglish
Pages (from-to)287-308
Journal / PublicationJournal of Mathematical Analysis and Applications
Volume258
Issue number1
Publication statusPublished - 1 Jun 2001
Externally publishedYes

Abstract

A new class of functions, termed semistrictly preinvex functions, is introduced in this paper. Some properties of semistrictly preinvex functions are discussed. In particular, the relationship between semistrictly preinvex functions and preinvex functions is investigated. Some characterization properties of semistrictly preinvex functions are derived under a lower semicontinuous condition, and a gradient property of semistrictly preinvex functions is obtained.

Citation Format(s)

Semistrictly preinvex functions. / Yang, Xin Min; Li, Duan.

In: Journal of Mathematical Analysis and Applications, Vol. 258, No. 1, 01.06.2001, p. 287-308.

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review